Author Topic: Burning skin sensation during bad anxiety attack today  (Read 311 times)

[Buddie]

Burning skin sensation during bad anxiety attack today
« on: April 16, 2019, 10:47:46 pm »
it happened again, I went to a grocery store with my social support worker today (Safe person as I have severe anxiety, Agoraphobia etc)  and had a severe attack with one of my newer symptoms being a weird burning sensation, really nasty, almost felt like a really strong Deep Relief ,or A-535 type creme ( it was on my chest which made it scarier, my taper has been rough and I'm down 1 mg of Klonopin since June 18th,   now at 0.5 mg currently on hold while I find a new direction/method  to go on ( thinking of Vodka still) , I'm 52 years old, eating good, weight good etc , 3 hours or later , it's still there a bit,  anyone else out there ever have this? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Burning skin sensation during bad anxiety attack today
« Reply #1 on: April 16, 2019, 10:59:27 pm »
First of all,  congrats on how you have tapered so far. Doing a good job.
The symptom you talk about is very common. I had itching, burning skin plus it felt like I had tiny insects crawling all over me. OMG, that is not a good way to feel. Skin symptoms are common in BWD, so try not to be worried about this too much.
How wonderful that where you live, you can have a Social Support person! I am in the USA and this is unheard of here, or so I think. Maybe it is something new but its a wonderful idea. Sop glad you have this.
Klonapin has a well deserved bad reputation. It is an extremely potent benzo, and many on BB feel it can have a worse WD. I got off Klonapin 6 mgs, plus Ambien and two ADs. And went CT off it all. NOT a good thing.
I would like to hear more of your story.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Burning skin sensation during bad anxiety attack today
« Reply #2 on: April 16, 2019, 11:08:48 pm »
thanks for the reply, I'll write more later, as I'm still not well right now, the burning sensation turned on fast like, in the store,
then i was shaky, nervous, and my heart was going crazy, palps, ( still rapid a bit now, even with Beta Blocker, which I took this morning Bisoprolol 5 mg's )  I'm very run down right now (  I don't work a job , and I'm inside most of the time, but with winter dying, I'm going outside a bit anyway)  so basically my worst/ chronic symptoms are feeling weak, bad Generalized Anxiety, bad Panic Disorder , health anxiety ( related to heart) Agoraphobia,   
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Burning skin sensation during bad anxiety attack today
« Reply #3 on: April 16, 2019, 11:13:52 pm »
also, if I had stayed in today, and didn't have this severe attack in the store, so I'm thinking that the store, or anxiety
about going out, may be a factor in this,  the store itself didn't did cause this, my body , the benzo taper./withdrawal , or the anxiety disorder itself, all these came together and hit at once,  it was wild,
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Burning skin sensation during bad anxiety attack today
« Reply #4 on: April 16, 2019, 11:20:09 pm »
When I first got off benzos, I had a similar experience. This happened about two months after I went CT. A friend drove me to Walmart. I had a lot of trouble dealing with those super bright lights. Everything looks super weird to me. I started to panic. My heart rate went up and I started sweating, as anxiety took hold of me. The people around me looked super weird to me. I begabn toi thinkI must be some sort of alien in a strange land. I got my shopping done as quickly as possible because I started to feel as if I did not get out of that store asap, I would go plumb crazy.
Can you tell me how you plan to finally get off the benzo? It seems you have a good job. You can expect to have wd symptoms for a while once you jump. But in the end, you will heal, just as I did and so many others before us.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Burning skin sensation during bad anxiety attack today
« Reply #5 on: April 16, 2019, 11:25:17 pm »
thanks, I wrote a bit there, but I'm still edgy and not thinking clearly, feel like crap still
I was  doing a water taper, and I think I went too fast , been holding for 50 days, trying to
stabilize a bit, before I figure out how to do the Vodka DLMT method, I got all the stuff to
do this, 100 increment oral syringes, the distilled water, the Vodka itself, and the Jar...
I have to wait to make sure I don''t lose the script, as I have to work on my main GP
who is taking this over, my other doc is retiring, end of April, ( the one who put me on the benzo
4-5 years ago) I hit tolerance undiagnosed to me, in August 2017,  I'll write more later k, and
any help or insight is greatly appreciated  as I'm really suffering now,
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Burning skin sensation during bad anxiety attack today
« Reply #6 on: April 18, 2019, 12:01:25 am »
Klonopin seems notorious for the underneath burning skin sensation. I had this also really bad when I was on K. I am getting it now on the V, but not nearly as bad as when I was on the K. Mine was also chest and upper back......makes you feel like it is your heart and that just revs up your anxiety even more and you can get caught in a very vicious cycle.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Burning skin sensation during bad anxiety attack today
« Reply #7 on: April 18, 2019, 02:04:09 am »
yes it does feel like its your heart, you ain't kidding, it really was intense, and it just amped up the anxiety,
the Pharmacy is in the same store, and i went to the pharmacist ( who kind of knows I'm tapering etc) and
I showed him what I was going through, he couldn't believe it, and I told him, as I gasped for breath etc in
literally full panic, that this is what this medication has done to me,  then I bolted ... I really didn't feel that good..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Burning skin sensation during bad anxiety attack today
« Reply #8 on: May 03, 2019, 10:48:08 pm »
This is my number one symptom. One thing avoid Alcohol alcohol can rev up symptoms. Most recommend you donít even drink alcohol until two years off. I will burn down my arms into My upper chest. Front of Neck Back of neck and face and head even my lips burn it can last 10 minutes or 10 hours. Comes and goes. Joints become ridged and crack when I turn my neck or bend over. My eyes burn so bad they have to be washed out. Sometimes foods can set it off I have to avoid cakes cookies ice cream and msg
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Burning skin sensation during bad anxiety attack today
« Reply #9 on: May 07, 2019, 09:32:08 pm »
Happy,

How are you doing?

Iíve had severe burning skin head to toe.  It was 24/7 first 2 months after CT.  In month 5 and itís down to 12 hours a day.  In the beginning it was so bad, I thought I was burning in hell.

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.